# SDR SIMA20151002013

- Difficulty date: October 2, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,231 hours, 24,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR CTR AISLE CROSS MEMBER CORRODED AT FRAME 20.  R & R GALLEY FLOOR CTR AISLE CROSS MEMBER IAW SRM 51-40-02.
